# SDR EE4Y2023031017378

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 47,561 hours, 33,091 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION ON REAR FUSELAGE PAX CABIN FROM FR66+140MM TO FR 68 AT -Y 765 FLOOR BEAM WITH CORROSION WAS FOUND. THE AFFECTED FLOOR BEAM WAS REPLACED IAW A319 SRM 51-72-11-911-001 AND 51-72-11-911-002 REV140 DATED 02/01/2022 . THE REPAIR IS CAPTURED IN COOPESA NON ROUTINE JOB A1M100 ITEM 2-19
